# SDR ASAA2022090839907

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,820 hours, 7,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7971
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 55,419 hours, 20,294 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL380, NUMEROUS PRESSURIZATION BUMPS EXPERIENCED OVER 1-2 HOUR PERIOD. CABIN CLIMB INDICATOR WOULD FLUCTUATE BETWEEN 500-700 FPM CLIMB AND 500-1000 FPM DESCENT. CABIN DIFFERENTIAL AT APPROXIMATELY 8.3-8.4 (BOTTOM/BELOW ORANGE ARC), CABIN ALTITUDE APPROXIMATELY 7000 FEET. GROUNDED - YES. REPLACED L/H PACK TEMP CONTROL VALVE PER B737-900 AMM 21-51-10.
